Bulletin of the American Mathematical Society

Review: J. F. Ritt, Theory of functions

L. W. Cohen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 56, Number 2 (1950), 209-211.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514566

Citation

Cohen, L. W. Review: J. F. Ritt, Theory of functions. Bull. Amer. Math. Soc. 56 (1950), no. 2, 209--211. https://projecteuclid.org/euclid.bams/1183514566


Export citation